# SDR SWAA2022032425917

- Difficulty date: November 25, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 39,637 hours, 19,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Aed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR LOWER HINGE PANEL 834DZ AFT VERTICAL SUPPORT BRACKET IS CRACKED / REMOVED AND REPLACED L2 DOOR LOWER HINGE PANEL 834DZ; ASSEMBLY; IAW SRM 51-40-02-0G-0 STEP 8E; 9B ATAG: IM 1047
